MathSciNet Relay Station
MathSciNet bibliographic data
MR2047219 (2004m:39007) 39A10 (39A12)
Berg, Lothar Inclusion theorems for non-linear difference equations with applications. J. Difference Equ. Appl. 10 (2004), no. 4, 399–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement